Global well posedness for the Maxwell-Navier-Stokes system in 2D

Research output: Contribution to journalArticle

Abstract

We prove global existence of regular solutions to the full MHD system (or more precisely the Maxwell-Navier-Stokes system) in 2D. We also provide an exponential growth estimate for the Hs norm of the solution when the time goes to infinity.

Original languageEnglish (US)
Pages (from-to)559-571
Number of pages13
JournalJournal des Mathematiques Pures et Appliquees
Volume93
Issue number6
DOIs
StatePublished - Jun 2010

Fingerprint

Maxwell System
Global Well-posedness
Navier-Stokes System
Regular Solution
Exponential Growth
Magnetohydrodynamics
Global Existence
Infinity
Norm
Estimate

Keywords

  • Global well-posedness
  • Maxwell equations
  • MHD
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Global well posedness for the Maxwell-Navier-Stokes system in 2D. / Masmoudi, Nader.

In: Journal des Mathematiques Pures et Appliquees, Vol. 93, No. 6, 06.2010, p. 559-571.

Research output: Contribution to journalArticle

@article{d2d01a3f040a4d2c81d18e29c5ba5f8b,
title = "Global well posedness for the Maxwell-Navier-Stokes system in 2D",
abstract = "We prove global existence of regular solutions to the full MHD system (or more precisely the Maxwell-Navier-Stokes system) in 2D. We also provide an exponential growth estimate for the Hs norm of the solution when the time goes to infinity.",
keywords = "Global well-posedness, Maxwell equations, MHD, Navier-Stokes equations",
author = "Nader Masmoudi",
year = "2010",
month = "6",
doi = "10.1016/j.matpur.2009.08.007",
language = "English (US)",
volume = "93",
pages = "559--571",
journal = "Journal des Mathematiques Pures et Appliquees",
issn = "0021-7824",
publisher = "Elsevier Masson SAS",
number = "6",

}

TY - JOUR

T1 - Global well posedness for the Maxwell-Navier-Stokes system in 2D

AU - Masmoudi, Nader

PY - 2010/6

Y1 - 2010/6

N2 - We prove global existence of regular solutions to the full MHD system (or more precisely the Maxwell-Navier-Stokes system) in 2D. We also provide an exponential growth estimate for the Hs norm of the solution when the time goes to infinity.

AB - We prove global existence of regular solutions to the full MHD system (or more precisely the Maxwell-Navier-Stokes system) in 2D. We also provide an exponential growth estimate for the Hs norm of the solution when the time goes to infinity.

KW - Global well-posedness

KW - Maxwell equations

KW - MHD

KW - Navier-Stokes equations

UR - http://www.scopus.com/inward/record.url?scp=77953121044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953121044&partnerID=8YFLogxK

U2 - 10.1016/j.matpur.2009.08.007

DO - 10.1016/j.matpur.2009.08.007

M3 - Article

AN - SCOPUS:77953121044

VL - 93

SP - 559

EP - 571

JO - Journal des Mathematiques Pures et Appliquees

JF - Journal des Mathematiques Pures et Appliquees

SN - 0021-7824

IS - 6

ER -